≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Intestinal Weakness - Digestive problem Page 3 of 11

This is just a forum. Assume posts are not from medical professionals.
wait and watch feed back after 4 days.you have not mentioned any thing about your skin condition.
 
anuj srivastava 6 years ago
skin is getting red and patches starting to appear again and too much itching. also due to summers the inner thighs and hips are sweating therefore its itching a lot.

during the initial treatment, the patches usually had outline but as the medicine worked, the outline disappeared and only the affected area was in dark color but now the patches getting outlined. i am drinking a lot of water.
[message edited by fizspace on Thu, 01 May 2014 08:05:45 BST]
 
fizspace 6 years ago
wait and watch.do not repeat till itching and aggravation subsides.
 
anuj srivastava 6 years ago
marks are still red but itching is less now. motions are 3-4 times daily with heat. actually i had a spicy dinner after which it all gone worse. i know u have advised not to take any spicy food. i m not taking any medicine now, please advise
 
fizspace 6 years ago
start kali phos 6x and when the itching stops,have a drop of r82 then wait and watch.spicy stuff will aggravate the itching and harm your weak digestive system so refrain.
 
anuj srivastava 6 years ago
kali phos 5 tabs 3 times a day ? when itching stop, i also stop kali phos ? nd start 1 drop r82 daily ?
 
fizspace 6 years ago
yes
 
anuj srivastava 6 years ago
Since quite some time I have stopped the medicines and waiting to see the changes. Recently I have been on a holiday trip for a week on hill station. There my fingers got cracked due to cold and hurting a lot, see photo. I am taking kali sulph but not having any benefit. Inner thighs infection is still there and red in color, itching is still there. A big infection patch has appeared on the hip area. Please advice what should I take now.

(This post contains an image. To view the image, please log on.)

 
fizspace 6 years ago
have one drop of r82 and start calc flour 6x 5 tabs three times a day
 
anuj srivastava 6 years ago
its 3 days now i am taking r82 and CALC FLUOR, fingers cracks are better than before, thighs nd hips fungal infection is still red and itches a lot. skin gets bumps when it aggravates
 
fizspace 6 years ago
stop r 82 cont calc flour
 
anuj srivastava 6 years ago
i am taking CALC FLUOR, fingers cracks are gone now and its perfect now. thighs nd hips fungal infection is still red, though less itching
 
fizspace 6 years ago
r 82 three times one drop for one day feed back after 4 days
 
anuj srivastava 6 years ago
pl check yr blood sugar
 
asitkumar 6 years ago
i have taken r82 three times one drop for one day and its 4th day, redness of infection is less and ithcing too but i have got a fungal infection patch (with white outline) on the hip center, maybe its due to extra sweating these day in summer but its itching a lot.
 
fizspace 6 years ago
Dear Anuj Sir, I have been taking ur prescribed medcines since last 3 months now. Now i compare my condition from February to now, i see that the fungal infection has changed to a differnt stage. The skin was very bad at that moment but now it is better. Stomach is always upset. I don't understand why the fungal infection is always in the groin area.
I would like to know if the medicines are working correctly so i continue the treatment.
 
fizspace 6 years ago
yes the medicines are working keep having them as advised.eat very light easily digestible food
[message edited by anuj srivastava on Tue, 17 Jun 2014 13:57:55 BST]
 
anuj srivastava 6 years ago
as you have advised to take r82 only for one day so i am not taking any medicine now, please advice if i have to take medicines.

regarding my condition, itching is less but more on the lower hips, skin have bumps and it itches a lot. motion are a little loose and there is minor pain in the lower abdomen.
 
fizspace 6 years ago
take r 82 one drop every day and give a feed back on day 4 or as and when there is aggravation
 
anuj srivastava 6 years ago
one more question, is this digestive disorder and infection anything to do with my sexual libido as i am facing premature ejaculation since long time.
 
fizspace 6 years ago
suppression of skin disease is the root cause of all the problems.ones your skin ailment is cured most of the problems you are facing will vanish.
 
anuj srivastava 6 years ago
i have been taking one drop r82 daily, motions are a little loose, itching is less but most of the itching on hips. i started to have pain in upper abdomen with acidity so i stopped r82 and i got relief, shall i continue r82 daily or take it on alternate days.
 
fizspace 6 years ago
take it on alternate days
 
anuj srivastava 6 years ago
2 days before i had too much pain in upper abdomen, mainly lower center of ribs and vomiting too. I took medicine from a doctor and it relieved. m again taking r82 alternate days.

i want to know if r82 is the only medicine for my problem ? also from Sunday my fasting month is commencing so i continue taking a drop of r82 ?
 
fizspace 6 years ago
i have experienced that r82 is the only medicine which is good for such ailments.
 
anuj srivastava 6 years ago
marks are still there, i wonder when will they vanish. itchng is still there. during fast itching and marks seems less but after meal they come back. m taking r82 alternate days.
 
fizspace 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.